MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B CLIA-WAVED KIT; ANTIGENS, CF (INCLUDING CF CONTROL), INFLUENZA VIRUS A, B, C

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B CLIA-WAVED KIT; ANTIGENS, CF (INCLUDING CF CONTROL), INFLUENZA VIRUS A, B, C
Catalog Number 256045
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G5.Additional 510k: k132259, k132692, k151291, k152870, k160161.Investigation summary: this statement summarizes the investigation results regarding a complaint that alleges false positives when using kit flu a+b 30 test physician veritor (material#: 256045), batch number 3312497.The customer reported that they received dual flu a and flu b positive results and flu b false positive results.Bd quality performs a systematic approach to investigate all complaints.This approach involves review of manufacturing batch history records, visual inspection of retention samples, and visual inspection of customer returned samples, if applicable.Batch history record (bhr) review and retain sample testing were performed on the batch number provided.The results were acceptable, and no relevant issues were found.No return samples were received; therefore, no return sample analysis could be performed.The returned photograph only provided the kit batch information.However, a supplemental testing was performed and indicated that the reported issue may occur when using the swab used in the panbio¿ covid-19 ag test.The reported issue was confirmed based on the supplemental test.The root cause could not be determined.A trend analysis for false positive was conducted, no adverse trend was identified.There were no corrective actions taken at this time.This mdr is being submitted as part of a retrospective review of records dating april 2023-2025, under capa 11910483.
 
Event or Problem Description
It was reported when using the bd veritor¿ system for rapid detection of flu a+b clia-waved kit, the customer used off label panbio¿ covid-19 ag test swabs for sample collection, which resulted in false positive results.Upon confirmatory testing using pcr, the results were negative.There was no report of patient impact.

Brand Name
BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B CLIA-WAVED KIT
Common Device Name
ANTIGENS, CF (INCLUDING CF CONTROL), INFLUENZA VIRUS A, B, C
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22950022
Report Number3006948883-2025-00626
Device Sequence Number15831473
Product Code PSZ
UDI-Device Identifier00382902560456
UDI-Public(01)00382902560456(11)231108(17)261025(10)3312497
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K112277
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number256045
Device Lot Number3312497
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Initial Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown